Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3

Thread: Blurry Vision

  1. #1
    sf77777 is offline New Member
    Join Date
    Oct 2005
    Posts
    38

    Blurry Vision

    I'm 5 weeks into my 2nd cycle of 500 test and 300 deca weekly with .5 arimidex eod. About a week ago my distant vision has gotten somewhat worse. This happened briefly after the 1st cycle during PCT possibly due to the Nolva. Any idea what's going on? Thx

  2. #2
    sf77777 is offline New Member
    Join Date
    Oct 2005
    Posts
    38
    bump.

  3. #3
    Nico's Avatar
    Nico is offline Associate Member
    Join Date
    Oct 2001
    Location
    juicehead land
    Posts
    467
    Are you sure he arimidex you are taking isn't clomid? Clomid gave me blurred vision,other than that I couldnt tell you.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •